# SDR RAIA0009047

- Difficulty date: September 21, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 10,063 hours, 10,983 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341906
- Condition: Failed
- Location: Cockpit
- Part time: 18,617 hours, 20,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7103-SPI- DURING TAXI CAPTAINS ALTIMETER STUCK AT 60,000 FT, AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED CAPTAINS ALTIMETER.
